MathSciNet Relay Station
MathSciNet bibliographic data
MR1645212 (2000d:11108) 11M36 (11Z05 82B05)
Knauf, Andreas The number-theoretical spin chain and the Riemann zeroes. Comm. Math. Phys. 196 (1998), no. 3, 703–731.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement